Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On the location of defects in stationary solutions of the Ginzburg-Landau equation in $ {\bf R}^2$


Authors: P. C. Fife and L. A. Peletier
Journal: Quart. Appl. Math. 54 (1996), 85-104
MSC: Primary 35Q55
DOI: https://doi.org/10.1090/qam/1373840
MathSciNet review: MR1373840
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [BBH1] F. Bethuel, H. Brezis, and F. Hélein, Limite singulière pour la minimisation de fonctionelles du type Ginzburg-Landau, C. R. Acad. Sci. Paris 314, 891-895 (1992)
  • [BBH2] F. Bethuel, H. Brezis, and F. Hélein, Ginzburg-Landau Vortices, Birkhäuser, Boston, 1994
  • [BBH3] F. Bethuel, H. Brezis, and F. Hélein, Tourbillons de Ginzburg-Landau et énergie renormalisée, C. R. Acad. Sci. Paris 317, 165-171 (1993)
  • [CR] S. Chandrasekhar and G. S. Ranganath, Adv. Phys. 35, 507 (1986)
  • [CNR] D. S. Cohen, J. C. Neu, and R. Rosales, Rotating spiral wave solutions of reaction-diffusion equations, SIAM J. Appl. Math. 35, 536-547 (1978)
  • [D] R. J. Donnelley, Quantized Vortices in Helium II, Cambridge University Press, Cambridge, 1991
  • [G] J. M. Greenberg, Spiral waves for $ \lambda - \omega $ systems, SIAM J. Appl. Math. 39, 301-309 (1980)
  • [GL] V. L. Ginzburg and L. D. Landau, Statistical Physics, Pergamon Press, 1980
  • [H] P. Hagan, Spiral waves in reaction-diffusion equations, SIAM J. Appl. Math. 42, 762-786 (1982)
  • [KT] J. M. Kosterlitz and D. J. Thouless, Two-dimensional physics, in Progress in Low Temperature Physics VII B (Ed. D. F. Brewer), North-Holland, 1978
  • [K] Y. Kuramoto, Chemical Oscillations, Waves and Turbulence, Springer-Verlag, New York, 1984
  • [N] J. C. Neu, Vortices in complex scalar fields, Physica D 43, 385-406 (1990)
  • [PRo] L. M. Pismen and J. D. Rodriguez, Mobility of singularities in the dissipative Ginzburg-Landau equation, Phys. Rev. A 42, 2471-2474 (1990)
  • [PRu1] L. M. Pismen and J. Rubinstein, Motion of vortex lines in the Ginzburg-Landau model, Physica D 47, 353-360 (1991)
  • [PRu2] L. M. Pismen and J. Rubinstein, Dynamics of defects
  • [R] J. Rubinstein, Self-induced motion of line defects, Quart. Appl. Math. 49, 1-10 (1991)
  • [RSK] J. Rubinstein, P. Sternberg, and J. B. Keller, Reaction-diffusion processes and evolution to harmonic maps, SIAM J. Appl. Math. 49, 1722-1733 (1989)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q55

Retrieve articles in all journals with MSC: 35Q55


Additional Information

DOI: https://doi.org/10.1090/qam/1373840
Article copyright: © Copyright 1996 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website